Fractional midpoint-type inequalities for twice-differentiable functions
No Thumbnail Available
Date
2023
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In this research article, we obtain an identity for twice differentiable functions whose second derivatives in absolute value are convex. By using this identity, we prove several left Hermite-Hadamard-type inequalities for the case of Riemann-Liouville fractional integrals. Furthermore, we provide our results by using special cases of obtained theorems.
Description
Keywords
Hermite-Hadamard inequality, Midpoint inequality, Fractional integral operators, Convex function, Twice differentiable function, Hadamard-Type Inequalities, Integral-Inequalities, Real Numbers, Mappings
Journal or Series
Filomat
WoS Q Value
Q2
Scopus Q Value
Q3
Volume
37
Issue
24